Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Treatment for Arrhythmia - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Heart Rate and Rhythm Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hi A recent echo showed my EF of 20-25%;down from 40% a year ago. I'm on Indapamide, Isosorbide, & Metoprolol. When I see my cardiologist next Monday, what can I expect him to do?
Doctor :   Hi,
User :   As I said, my EF is down from 40 to 20% in a year
Doctor :   The metoprolol and Indapamide can have such undesired sideeffects
Doctor :   The cardiologist may go for a substitute
User :   what then should I be taking
Doctor :   depends on your Bp readings and the cause for which you were put on those drugs
User :   I was put on those drugs for BP and dysrhymia
Doctor :   Well there are many substitute drugs , but the one which is non cardio selective beta blocker will be chosen
User :   I'm 69. Is there any kind of pacemaker that might help?
Doctor :   yes, the age is ok, but other systems have to be assessed for a pacemaker surgery compatibility
User :   Makes sense. Are you a cardiologist?
Doctor :   No , i am a general practitioner
User :   what would that pacemaker be called?
Doctor :   Its just the same name
User :   This is the first time I have ever chatted with anyone on line about anything. I'm a little nervous. I didn't understand your answer about the type pacemaker that might be used
Doctor :   there are pacemakers of different type , single lead , double lead and external tyep
Doctor :   the best suited for you would be internal single lead type
Doctor :   the choice is made based on the type of arrhythmia mainly
Doctor :   but since the EF is low i think the single lead can be the one chosen

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor